# SDR UPS99228917

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65192596
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION RT WING O/B AILERON CENTER O/B HINGE FITTING.  REMOVED AND REPLACED PER SRM 51-30-2.
